Some New Paranormed Sequence Spaces Derived by $q$-Second Difference Matrix

Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:

The goal of this research is to construct the extended versions of the originalMaddox's paranormed sequence spaces, denoted by the notation $\ell(\nabla_q^2, p)$and $\ell_\infty(\nabla_q^2, p)$. These spaces are linear isomorphic to the spaces$\ell(p)$ and $\ell_\infty(p)$, respectively. The next step is to build the Schauder basisfor the $\ell(\nabla_q^2, p)$ space. After that, the topological features of the alpha, beta, and gammaduals of $\ell(\nabla_q^2, p)$ and $\ell_\infty(\nabla_q^2, p)$ are investigated. Finally, some matrix classes are characterized.

Language:
English
Published:
Journal of Mathematical Extension, Volume:17 Issue: 9, Jan 2023
Page:
6
magiran.com/p2667823  
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 1,390,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
توجه!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 70 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!